# SDR DALA2019041002369

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT MAIN FRAME WING TO FUSELAGE FITTING, LONGERON NUMBER 22. NRC 00464: FITTING WAS REPLACED PER B-717-200 SRM 51-41-05-0G AND 51-41-01-0G. (LP #1023991)
